MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - SJ PRELUDE IDEAL¿.6F. SHEATH; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS INC - SJ PRELUDE IDEAL¿.6F. SHEATH; INTRODUCER, CATHETER
Catalog Number PID6F7018NTPD/C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
During the procedure, the doctor realized that the guide was rubbing a little on the patients wrist.The doctor therefore removed it to try to reintroduce it correctly, the guidewire started to unravel.Decision to remove the guide and needle from the wrist of the patient.A new device was used to complete this procedure.Patient.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database and review of the device history record could not be performed as no lot number were provided.

Brand Name
PRELUDE IDEAL¿.6F. SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - SJ
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - SJ
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton r.n.
1600 merit pky
south jordan, UT 84095
8012665654
MDR Report Key20918261
Report Number1721504-2024-00089
Device Sequence Number8390918
Product Code DYB
UDI-Device Identifier10884450518202
UDI-Public10884450518202
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPID6F7018NTPD/C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown